A validation of a Dupuit‐Forchheimer Formulation for flow with variable density

Otto D.L. Strack, Mark Bakker

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Comparisons are made between Dupuit‐Forchheimer solutions and solutions to the differential equation governing flow with variable density. The solutions apply to flow in the vertical plane in aquifers confined by two horizontal impervious boundaries. The comparisons serve as a validation of the Dupuit‐Forchheimer formulation presented by Strack [this issue].

Original languageEnglish (US)
Pages (from-to)3019-3024
Number of pages6
JournalWater Resources Research
Volume31
Issue number12
DOIs
StatePublished - Dec 1995

Fingerprint Dive into the research topics of 'A validation of a Dupuit‐Forchheimer Formulation for flow with variable density'. Together they form a unique fingerprint.

Cite this